Lauren (irishjewel413) wrote in vaginapagina,
Lauren
irishjewel413
vaginapagina

Is the pill causing my spotting/early period?

Ok so Im really nervous. I have been on the orthotrycyclin lo pill for 2 months now. I missed 1 pill but it was the pills u take during your period. Since then I've continued taking them only not exactly at the same time, but no more than an hour late really. I had sex the day my fertile period started (according to my cycle app) and he pulled out. After that everything was fine.

I'm due for my period in 12 days and I started spotting light brown and slight pink. It started then stopped now started heavier. I am also having cramps. Whenever I ovulate I cramp, but I have never spotted. I have no idea what's going on-is this an early period? Or just a side effect of the pill because of how I've taken it recently?

I've never gotten my period 2 weeks early and I know I am on the pill and we pulled out but still Im so confused. I think it's because of the pill plus I've been under insane amount of stress due to my daughters father. Help!

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment